Show simple item record

dc.contributor.authorSolmaz, Soner
dc.contributor.authorGereklioglu, Cigdem
dc.contributor.authorTan, Meliha
dc.contributor.authorDemir, Senay
dc.contributor.authorYeral, Mahmut
dc.contributor.authorKorur, Asli
dc.contributor.authorBoga, Can
dc.contributor.authorOzdogu, Hakan
dc.date.accessioned2019-09-22T12:51:22Z
dc.date.available2019-09-22T12:51:22Z
dc.date.issued2015
dc.identifier.issn1300-7777
dc.identifier.urihttp://www.journalagent.com/tjh/pdfs/TJH_32_4_367_370.pdf
dc.identifier.urihttp://hdl.handle.net/11727/3988
dc.description.abstractThiamine is a water-soluble vitamin. Thiamine deficiency can present as a central nervous system disorder known as Wernicke's encephalopathy, which classically manifests as confusion, ataxia, and ophthalmoplegia. Wernicke's encephalopathy has rarely been reported following hematopoietic stem cell transplantation. Herein, we report Wernicke's encephalopathy in a patient with acute myeloid leukemia who had been receiving prolonged total parenteral nutrition after haploidentical allogeneic hematopoietic stem cell transplantation. To the best of our knowledge, this is the first case reported from Turkey in the literature.en_US
dc.language.isoengen_US
dc.relation.isversionof10.4274/tjh.2014.0412en_US
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.subjectThiamineen_US
dc.subjectWernicke's encephalopathyen_US
dc.subjectHematopoietic stem cell transplantationen_US
dc.subjectTotal parenteral nutritionen_US
dc.titleA Rare Complication Developing After Hematopoietic Stem Cell Transplantation: Wernicke's Encephalopathyen_US
dc.typearticleen_US
dc.relation.journalTURKISH JOURNAL OF HEMATOLOGYen_US
dc.identifier.volume32en_US
dc.identifier.issue4en_US
dc.identifier.startpage367en_US
dc.identifier.endpage370en_US
dc.identifier.wos000369120000014


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record